Patient Comments: Vasculitis - Describe Your Experience

Please describe your experience with vasculitis.

Comment from: Ng11442, 25-34 Female (Caregiver) Published: December 20

My sister started with red spots on her legs and feet over a couple of days after her feet started turning purple kind of like bruising. She was diagnosed with lupus and vasculitis. And she gets excruciating pain and burning on her feet. She has been on prednisone and Plaquenil for over 4 months, the pain is still there and feet are still bruised!

Was this comment helpful?Yes
Comment from: Patrick, 65-74 Male (Patient) Published: November 07

My vasculitis started with a sore throat and progressed to severe muscle pain in legs, buttocks, back and arms, night sweats and fatigue, having to rest my arm when cleaning my teeth. Solution was prednisolone and cyclophosphamide and other support medications.

Was this comment helpful?Yes
Comment from: Segbert, 45-54 Female (Patient) Published: June 14

Like everyone I was googling vasculitis neck pain to learn if it is a symptom. I was diagnosed 3 years ago by a skin biopsy, with urticaria vasculitis. My initial symptom was a cough I could not get rid and later I had 3 bites on my legs that quickly exploded. They became blisters from large itchy welts. I got them in the armpit and upper thigh. The blister would leave ugly black marks. I would get a large welt that moved around my face, neck and legs. The welt will start to burn and a blister will develop. I finally found an allergist that suggested a new medication that was FDA approved. It's a monthly injection called Xolair. I have been in remission for two years now. However, I'm concerned about the neck pain as initially I do recall getting them before a flare-up. I also remember a period before the coughing, having numb toes with tingling sensation as some had mentioned. I thought it was from standing for a long period. Regardless, Xolair got me off the prednisone and I hope neck pain is caused by something else. Also, I found Advil may have triggered my flare-ups. I only take Tylenol.

Was this comment helpful?Yes
Comment from: Lupie, 45-54 Female (Patient) Published: June 05

I've had these rashes on my hands and feet for years. Many diagnoses and prescribed a cream that I could only use sparingly because it makes your skin thinner. I saw my rheumatologist last week and I guess it was the first time he had seen my hands that bad. He said it was vasculitis and that I had to go on Cellcept, an anti-rejection drug. I've had lupus since I was in my late 20s but had symptoms for years before that. This is just one more diagnosis since I have lupus. I'm scared to take the Cellcept because of the dangerous reactions. My hands and feet are the only things I have the rash on. Yes, it itches and burns and my skin peels constantly. Gross! I just feel like a toxic waste dump and don't want to put any other drugs in it. Besides, I just can't afford it. I wish you all well in your journey with this disease.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Vasculitis - Diagnosis Question: How was your vasculitis diagnosed?
Vasculitis - Treatment Question: What kinds of treatment did you receive for your vasculitis?
Vasculitis - Symptoms Question: What symptoms did you experience with vasculitis?
Vasculitis - Causes Question: What were the causes of your case of vasculitis?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors